# SDR ASAA2018100926443

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 46,726 hours, 13,780 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1714970501
- Part serial: 0000685
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 66,555 hours, 27,617 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED SINGLE FMC INOP WARNING LIGHT AND A VTK FLAG ON F/O SIDE. FMC SWITCH ON "BOTH ON L". GROUNDED - YES. F/O FMC INOP. REPLACED FMCS COMPUTER, REF B737-800 AMM 34-61-02. CROSSLOADED SOFTWARE AND ADJUSTED PERF FACTORS PER SAME. FMCS OPS NML.
